# SDR CALA0600075

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 60,422 hours, 27,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546568524
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD WEB FORWARD FACE CORRODED AT LEFT AND RIGHT CHANNEL, STA 1016, BL 0.  A WEB AND CHANNEL REPAIR WAS INSTALLED IAW BOEING DRAWING 65C28106.
